International Journal of Science and Research (IJSR)
Mathematics
Downloads: 125 | Views: 760
Mathematics, Bangladesh, Volume 5 Issue 10, October 2016
Pages: 1177 - 1182Coupled Heat and Mass Transfer by Free Convection from an Inclined Surface in a Fluid-Saturated Porous Medium using Variable Prandtl Number
M. U. Ahammad | Sk. Farid
Downloads: 125 | Views: 703
Mathematics, China, Volume 6 Issue 5, May 2017
Pages: 1703 - 1709Optimal Dividend Barrier in the Classical Risk Model Perturbed by Diffusion
Xitong Song | Yanan Wang
Downloads: 125 | Views: 661
Mathematics, Iraq, Volume 6 Issue 7, July 2017
Pages: 1080 - 1082Fuzzy Fixed Point Theorems for Fuzzy Mappings Viafuzzy ?-Admissible
Buthainah A. A. Ahmed | Manar Falih Dheyab
Downloads: 125 | Views: 881
Mathematics, Iraq, Volume 6 Issue 9, September 2017
Pages: 654 - 656Common Fixed Point in Cone Banach Space
Buthainah A.A. Ahmed | Essraa A. Hasan
Downloads: 125 | Views: 665
Mathematics, Egypt, Volume 6 Issue 11, November 2017
Pages: 530 - 534Folding of Tangle Hypergraph
H. El-Zohny | S. Radwan | Z. M. Hagrass
Downloads: 125 | Views: 676
Mathematics, India, Volume 8 Issue 7, July 2019
Pages: 921 - 925Drag on a Micropolar Flow Past a Cylinder Specifying Uniform Velocity away from the Boundaries
Gopinatha K.R | Jayalakshmamma D. V | D.V. Chandrashekhar
Downloads: 125 | Views: 815
Mathematics, India, Volume 9 Issue 8, August 2020
Pages: 1086 - 1089Relation between the Area of Triangle (Coordinate Geometry) and Eulars Phi Function and Some Results
Chirag Gupta
Downloads: 124 | Views: 1000
Mathematics, India, Volume 3 Issue 4, April 2014
Pages: 126 - 128Digital Signature Scheme Using Two Hash Functions
Mohammad Amir | Jarrar Ahmed | Sham Bansal | Ashish Kumar Garg | Man Singh
Downloads: 124 | Views: 895
Mathematics, India, Volume 3 Issue 5, May 2014
Pages: 529 - 534Soft Atoms and Soft Complements of Soft Lattices
E. K. R. Nagarajan | P. Geetha
Downloads: 124 | Views: 861
Mathematics, India, Volume 3 Issue 7, July 2014
Pages: 518 - 523Finite Volume Numerical Grid Technique for Multidimensional Problems
J.S.V.R. Krishna Prasad | Parag V. Patil